# SDR CALA2016102100801

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 53,097 hours, 18,782 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE + POPPING SOUNDS REPORTED BY FLIGHT ATTENDANTS, ROWS 21-27 MID CABIN, AT 36,000 CRUISE.  ELECTRIC SMELL LESS THAN 5 MINUTES.  REPLACED BIN CEILING LIGHT ASSEMBLY, M1842, AT ROW 27ABC REF MM TASK 33-22-00-960-805.  OPERATION CHECK OF LIGHT OK.  NO ELECTRICAL SMELL NOTED.
